# SDR DALA1023891816

- Difficulty date: September 22, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 37,012 hours, 8,443 cycles
- Engine: Ge CF680
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8252092
- Condition: Seized
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SULFUR TYPE SMELL THROUGHOUT CABIN AND FLIGHT DECK, SMOKE, HAZE OBSERVED BY F/A ON LANDING AN EICAS MESSAGE ABOUT THE LT ACM SHOWED UP.  MX FOUND THE LT ACM SEIZED.
